Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Got high blood pressure 170/120 after changing the medication

Three months ago I was taking clonodine for high blood pressure it had been 180/120 before taking it and after it was closer to normal. I was taking 2 doses of .1 milligrams a day for 3 months. Then my doctor gradually took me off of it and put me on Lisinpril. I have been taking that medication for 1 week and have been monitoring my BP and it has been 170/120 or in that general area for the whole week. Do I need to geve this medication more time to work or do I need to call my doctor right away?
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to healthcare magic
ur blood pressure is abnormal after taking medicine.
u need some alteration in dosage or change of medicine.
consult ur doctor for it.
Answered: Wed, 6 Jul 2011
  User's Response
Welcome to HealthcareMagic.
It looks like you need a higher dosage of new pill .You can approach your doctor right away and request for change of drug or dosage.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor